Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2005
    Volume: 168
    Number: 1
    DBLP: db/journals/amc/amc168.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 112  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Mohammad Masjed-Jamei, M. R. Eslahchi, Mehdi Dehghan.
    On numerical improvement of Gauss-Radau quadrature rules.
    Applied Mathematics and Computation 2005, Volume 168 (0) 2005
    Conference paper
    Ling Zhu.
    On the convergent condition of Newton-like method in parallel circular iteration for simultaneously finding all multiple zeros of a polynomial, II.
    Applied Mathematics and Computation 2005, Volume 168 (0) 2005
    Conference paper
    S. Saha Ray, R. K. Bera.
    Analytical solution of the Bagley Torvik equation by Adomian decomposition method.
    Applied Mathematics and Computation 2005, Volume 168 (0) 2005
    Conference paper
    Vejdi I. Hasanov, Ivan G. Ivanov.
    On the matrix equation X - A
    Applied Mathematics and Computation 2005, Volume 168 (0) 2005
    Conference paper
    You-Hui Su, Wan-Tong Li.
    Global asymptotic stability of a second-order nonlinear difference equation.
    Applied Mathematics and Computation 2005, Volume 168 (0) 2005
    Conference paper
    Shaher Momani.
    A numerical scheme for the solution of Sivashinsky equation.
    Applied Mathematics and Computation 2005, Volume 168 (0) 2005
    Conference paper
    Henry Ker-Chang Chang, Erl-Huei Lu, Pin-Chang Su.
    Design of traceable security system.
    Applied Mathematics and Computation 2005, Volume 168 (0) 2005
    Conference paper
    Alaattin Esen.
    A numerical solution of the equal width wave equation by a lumped Galerkin method.
    Applied Mathematics and Computation 2005, Volume 168 (0) 2005
    Conference paper
    Deng Shan Wang, Yi Fang Liu, Hongqing Zhang.
    Symbolic computation and families of Jacobi elliptic function solutions of the (2 + 1)-dimensional Nizhnik-Novikov-Veselov equation.
    Applied Mathematics and Computation 2005, Volume 168 (0) 2005
    Conference paper
    Yanjun Wang, Zhian Liang.
    A deterministic global optimization algorithm for generalized geometric programming.
    Applied Mathematics and Computation 2005, Volume 168 (0) 2005
    Show item 1 to 10 of 112  

    Your query returned 112 matches in the database.